# SDR QXEA2024060500151

- Difficulty date: June 4, 2024
- Submitted: June 5, 2024
- Operation: Air carrier
- Aircraft: N641QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000761
- Aircraft time: 14,348 hours, 9,614 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 389475001
- Part serial: 1637
- Condition: Malfunctioned
- Location: Lt Brake
- Part time: 14,348 hours, 9,614 cycles
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FTER LANDING, LEFT BRAKE NOTICABLY GRABBY AND NOT RELEASING NORMALLY.  TEMP ON LEFT OB BRAKE MAXED AT 371*.  RT BRAKES APPEARED NOT TO BE DOING MUCH.  PEDAL COULD BE PUSHED TO FLOOR WITHOUT NOTICEABLE STOPPAGE.  LEFT IB AND RT IB AND OB TEMPS DID NOT RISE AFTER LANDING AT ALL.  NO EICAS MESSAGES. REMOVED FROM SERVICE. REPLACED AFT (OTBD) MAIN BRAKE SOV, REF AMM 32-41-03-000/400-801A.  OPS TEST OF MAIN BRAKES IS GOOD, LEAK CHECK IS GOOD.  NO DEFECTS NOTED AT THIS TIME.  TAXIIED AIRCRAFT AND DID NOT EXPERIENCING DRAGGING BRAKES OR AIRCRAFT PULLING EITHER WAY.  NO DEFECTS NOTED. ALL TEMPS REMAINED IN GREEN. RETURNED TO SERVICE.
